# SDR SWIA202053123

- Difficulty date: August 16, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR, LOWER CHANNEL ON AFT TRACK FRAME CRACKED.  C-CHECK RO 10/9/2020.  ORDERED AND RECEIVED AFT CARGO DOOR LOWER TRACK CHANNEL.  REMOVED AND INSTALLED NEW CHANNEL, REF CRJ-900 SRM AND DWG SEE CONTINUATION CARD FOR DETAILS.
